Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 364, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 2, 2011, 7:07 PM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 2, 2011, 7:42 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MO, Hickory County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 7:10 PM CDT | HAIL 1 | 1 N Harper, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1547 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280 WUUS53 KSGF 030007 SVRSGF MOC015-085-185-030100- /O.NEW.KSGF.SV.W.0364.110703T0007Z-110703T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 PM CDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI... NORTHWESTERN HICKORY COUNTY IN CENTRAL MISSOURI... SOUTHWESTERN BENTON COUNTY IN CENTRAL MISSOURI... * UNTIL 800 PM CDT. * AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR HARPER...OR 14 MILES SOUTHWEST OF WARSAW...MOVING NORTHWEST AT 5 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE HARPER...ICONIUM AND QUINCY. OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3803 9368 3821 9353 3811 9336 3799 9344 TIME...MOT...LOC 0007Z 116DEG 4KT 3807 9352 WIND...HAIL 60MPH 1.00IN $$ BOXELL
2 follow-up statements
212 WWUS53 KSGF 030021 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 721 PM CDT SAT JUL 2 2011 MOC015-085-185-030100- /O.CON.KSGF.SV.W.0364.000000T0000Z-110703T0100Z/ BENTON MO-HICKORY MO-ST. CLAIR MO- 721 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL ST. CLAIR...NORTHWESTERN HICKORY AND SOUTHWESTERN BENTON COUNTIES... AT 715 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM NEAR HARPER...OR 14 MILES SOUTHWEST OF WARSAW...MOVING NORTHWEST AT 5 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE HARPER...ICONIUM AND QUINCY. OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS... INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && LAT...LON 3805 9361 3816 9353 3811 9336 3799 9344 TIME...MOT...LOC 0021Z 116DEG 4KT 3808 9354 WIND...HAIL 60MPH 0.88IN $$ BOXELL
722 WWUS53 KSGF 030042 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 742 PM CDT SAT JUL 2 2011 MOC015-085-185-030052- /O.CAN.KSGF.SV.W.0364.000000T0000Z-110703T0100Z/ BENTON MO-HICKORY MO-ST. CLAIR MO- 742 PM CDT SAT JUL 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. CLAIR... NORTHWESTERN HICKORY AND SOUTHWESTERN BENTON COUNTIES IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 3805 9361 3816 9353 3811 9336 3799 9344 TIME...MOT...LOC 0042Z 116DEG 4KT 3809 9357 $$ BOXELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:06 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 2, 6:06 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT SAT JUL 2 2011
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 115 PM CDT SAT JUL 2 2011/
A VEERED...MORE WESTERLY SFC WIND AHEAD OF SFC TROUGH/COLD FRONT
OVER NORTHERN MO HAS ALLOWED DRIER AIR TO ADVECT A BIT DEEPER INTO
THE MO OZARKS EARLY THIS AFTERNOON...BUT HAS ALSO ALLOWED
TEMPERATURES TO PUSH UP TO NEAR 100 OVER WESTERN SECTIONS OF THE
CWFA BY 1 PM. RECORD HIGHS AT KJLN (103...1954) AND KSGF
(100...1933) WILL BE PUSHED TODAY. SOME ISOLATED PULSE TYPE
CONVECTION HAS DEVELOPED SOUTH-EAST OF KSGF WHERE A BIT MORE
ABUNDANT LOW LEVEL MOISTURE RESIDES. WATER VAPOR METSAT IMAGERY
SHOWS BETTER UPPER LEVEL MOISTURE OVER THE REGION TODAY...SO
UPDRAFTS HAVE A BETTER CHANCE TO BE SUSTAINED VERSUS THE PAST
COUPLE OF DAYS. VERY WEAK/NIL VERTICAL SHEAR WILL LIKELY LIMIT A
SUSTAINED SEVERE THREAT...BUT DOWNBURST WINDS MAY BE POSSIBLE WITH
STRONGER UPDRAFTS.
THE WEAK COLD FRONT...ROUGHLY FROM NORTHERN IL TO CNTRL KS WILL
PUSH SLOWLY SOUTH INTO THE NORTHERN CWFA LATER TODAY THEN TO THE
I-44 CORRIDOR BU 06Z. ATTM...MAIN AXIS OF SFC CONVERGENCE IS OVER
NORTHERN MO/NORTHEAST KS SO WILL WATCH HOW FAR THIS CONVERGENCE ZONE
DROPS SOUTH THIS AFTERNOON. BY 06Z...ONLY A WEAK SFC CONVERGENCE
IS DEPICTED BY THE GFS. ATTM...LOOKS LIKE DIURNALLY DRIVEN
CONVECTIVE CHANCES WITH THE FRONT WILL OCCUR MAINLY OVER THE
NORTHERN CWFA THROUGH THIS EVENING. A MODEST LOW LEVEL JET AND
ISENTROPIC ASCENT WITHIN THE ELEVATED BAROCLINIC ZONE NORTH OF
THE SFC FRONT MAY SUPPORT A STORM CLUSTER OR MCS OVER EASTERN
NEB/WESTERN IA LATE TONIGHT AND SUNDAY MORNING. POTENTIALLY SOME
WEAKER CONVECTION WITH THE VEERING LOW LEVEL FLOW AND RESULTANT
WEAK CONVERGENCE MAY RESULT IN SOME CONVECTION FARTHER TO THE
SOUTHEAST INTO MO LATE TONIGHT INTO EARLY SUNDAY.
THE WEAK FROPA AND CLOUD COVER WILL KEEP TEMPERATURES A BIT COOLER
FOR SUNDAY AND THE PLAN IS TO EXPIRE THE HEAT ADVISORY AS PLANNED
AT 7 PM. WENT PRETTY CLOSE TO A GFS AND NAM MOS CONSENSUS IN THE
NEAR TERM THROUGH MONDAY.
FOR SUNDAY/SUNDAY NIGHT...THE FCST PICTURE IS A LITTLE MUDDLED. CLOUD
COVER AND CONTINUED WEAK ISENTROPIC ASCENT WILL LEAD TO A
POTENTIALLY DIFFICULT FCST. AGAIN...DIURNALLY DRIVEN CONVECTION
WILL BE POSSIBLE NEAR LOW LEVEL CONVERGENCE BOUNDARIES AND WHAT IS
LEFT OF THE FRONT SUNDAY AFTERNOON/EVENING...AND NOCTURNALLY LOW
LEVEL FLOW DRIVEN ELEVATED CONVECTION WILL AGAIN BE POSSIBLE LATE
SUNDAY NIGHT INTO EARLY MONDAY. GENERAL ASCENT WILL BE AIDED BY A
SHORTWAVE MOVING ESE AROUND THE RETROGRADING UPPER RIDGE THROUGH
THE MIDWEST AND LOWER MO/MID MS RIVER VLYS BY SUNDAY EVENING.
IN THE WAKE OF THE WEAK SHORTWAVE PASSAGE...WE MAY SEE A BREAK IN
MORE ABUNDANT CONVECTION OUTSIDE OF SOME DIURNAL SHRA/TSTM MONDAY.
WITH THE UPPER RIDGE STILL PROGGED TO SET UP OVER THE WESTERN
CONUS...OUR REGION WILL BE UNDER N-NW MID LEVEL FLOW. ANOTHER
SHORTWAVE AND WEAK FROPA WILL BE POSSIBLE WED/WED NIGHT WITH THE FRONT
STALLING SOUTH OF THE REGION THU-FRI. THE WED-WED NIGHT PERIOD IS
THE EASIEST TO KEY ON FOR ADDITIONAL TSTM CHANCES IN LATER
PERIODS. BEYOND THAT...BETTER CHANCES IN GENERAL MAY BE
NOCTURNAL...BUT VERY HARD TO PINPOINT.
DSA
&&
.AVIATION...
FOR THE 00Z TAFS...SCATTERED PULSE THUNDERSTORMS CONTINUE TO
DEVELOP THROUGHOUT THE MISSOURI OZARKS IN THE MOIST UNSTABLE
AIRMASS. BOTH SGF/BBG WILL HAVE VCTS IN FOR A COUPLE/FEW HOURS AT
THE ONSET OF THE TAFS THIS EVENING AND WILL MONITOR FOR ANY
MOVEMENT TOWARDS THE TERMINAL LOCATIONS. AS INSTABILITY WANES
DURING THE MID TO LATE EVENING SHOULD SEE PULSERS DIMINISH.
ADDITIONAL CONVECTION WILL NEED TO BE MONITORED OVERNIGHT AS COLD
FRONT PUSHES SOUTH INTO THE FORECAST AREA. HAVE ADDED CB WORDING
TO SUNDAY AFTERNOON AT ALL 3 SITES.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-066>071-
077>083-088>095-101>104.
KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 2, 12:20 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1220 PM CDT SAT JUL 2 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1220 PM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ELEVATED RISK FOR EXTREME HEAT. LIMITED RISK FOR LIGHTNING. ELEVATED RISK FOR LARGE HAIL. ELEVATED RISK FOR DAMAGING THUNDERSTORM WIND. DISCUSSION... EXCESSIVE HEAT WILL PERSIST ACROSS THE OUTLOOK AREA THROUGH THIS AFTERNOON. HIGH TEMPERATURES WILL WARM WELL INTO THE 90S... WITH AFTERNOON HEAT INDEX VALUES RANGING BETWEEN 100 AND 107. A WEAK COOL FRONT WILL MOVE SOUTH INTO CENTRAL MISSOURI TONIGHT. STRONG INSTABILITY FROM DAYTIME HEATING MAY LEAD TO STRONG TO SEVERE THUNDERSTORM DEVELOPMENT FROM MID AFTERNOON THROUGH THIS EVENING...ESPECIALLY NEAR THE FRONT OVER CENTRAL MISSOURI. THE MAIN POTENTIAL STORM HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. IN GENERAL THE SEVERE WEATHER RISK IS LIMITED...BUT WILL BE LOCALLY ELEVATED NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SLIGHTLY COOLER WEATHER IS EXPECTED SUNDAY AND MONDAY WITH A FRONT MOVING SOUTHEAST INTO THE REGION. HOWEVER...AFTERNOON HEAT INDEX VALUES NEAR 100 DEGREES WILL BE POSSIBLE OVER PARTS OF SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY WITH THE WEAK FRONT EXPECTED TO BE POSITIONED NEAR OR OVER THE REGION. THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT...HOWEVER...SPOTTERS SHOULD KEEP AN EYE ON RADAR TRENDS FOR POTENTIAL LOCALIZED ACTIVATION OVER CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Jul 2, 4:17 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 PM CDT SAT JUL 2 2011
MOZ081-022145-
LACLEDE MO-
417 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LACLEDE COUNTY
UNTIL 445 PM CDT...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF SLEEPER...OR 9 MILES NORTH
OF LEBANON...MOVING SOUTH AT 5 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE SLEEPER.
INTERSTATE 44 BETWEEN MILE MARKERS 131 AND 139 WILL ALSO BE IMPACTED
BY THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3784 9260 3782 9257 3780 9256 3781 9252
3777 9250 3771 9264 3786 9274 3787 9261
TIME...MOT...LOC 2117Z 339DEG 3KT 3781 9262
BOXELLSpecial weather statement, Jul 2, 5:38 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT SAT JUL 2 2011
MOZ068-022300-
HICKORY MO-
538 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HICKORY COUNTY UNTIL 600
PM CDT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRESTON...OR 5 MILES EAST OF HERMITAGE...
MOVING WEST AT 5 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE PRESTON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL...STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3799 9311 3790 9312 3790 9318 3788 9318
3788 9319 3790 9333 3800 9329
TIME...MOT...LOC 2237Z 094DEG 2KT 3793 9323
BOXELLSpecial weather statement, Jul 2, 6:25 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 PM CDT SAT JUL 2 2011 MOZ090-091-030000- GREENE MO-WEBSTER MO- 625 PM CDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GREENE AND SOUTHWESTERN WEBSTER COUNTIES UNTIL 700 PM CDT... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF TURNERS...OR 7 MILES SOUTH OF STRAFFORD...MOVING WEST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE EXTREME NORTHEASTERN SPRINGFIELD AND TURNERS. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. LAT...LON 3712 9318 3724 9319 3725 9300 3712 9297 TIME...MOT...LOC 2325Z 070DEG 6KT 3718 9309 BOXELL
Special weather statement, Jul 2, 6:48 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT SAT JUL 2 2011
MOZ090-030015-
GREENE MO-
648 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
715 PM CDT...
AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STRAFFORD. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BASSVILLE...EBENEZER...FAIR GROVE...
NORTHEASTERN SPRINGFIELD...STRAFFORD AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 78 AND 90 WILL ALSO BE IMPACTED BY
THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3716 9317 3734 9335 3741 9309 3738 9307
3727 9308 3727 9306 3721 9306
TIME...MOT...LOC 2348Z 157DEG 1KT 3725 9316
BOXELLLocal storm report, Jul 2, 6:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 6 NW ROGERSVILLE 37.18N 93.12W
07/02/2011 E0.88 INCH GREENE MO PUBLIC
&&
JTKSpecial weather statement, Jul 2, 6:56 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SAT JUL 2 2011
MOZ055-068-030030-
BENTON MO-HICKORY MO-
656 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HICKORY AND
SOUTHWESTERN BENTON COUNTIES UNTIL 730 PM CDT...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF QUINCY...OR 11 MILES NORTHWEST
OF HERMITAGE...MOVING NORTHWEST AT 5 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHWESTERN
BENTON AND NORTH CENTRAL HICKORY COUNTIES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3803 9326 3796 9345 3803 9351 3812 9350
3818 9333
TIME...MOT...LOC 2357Z 151DEG 5KT 3807 9347
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 35 min |
| Jul 2, 7:44 PM CDT | Special Weather Statement | SGF | Cedar | 31 min |
| Jul 2, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 41 min |
| Jul 2, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 55 min |
| Jul 3, 1:33 PM CDT | Special Weather Statement | SGF | Morgan | 27 min |
| Jul 3, 2:05 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| Jul 3, 2:12 PM CDT | Special Weather Statement | SGF | Webster | 33 min |
| Jul 3, 2:38 PM CDT | Special Weather Statement | SGF | Camden | 37 min |
| Jul 3, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 55 min |
| Jul 3, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 32 min |
| Jul 3, 2:54 PM CDT | Areal Flood Advisory | SGF | Greene, Webster | 2 hr |
| Jul 3, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 44 min |
| Jul 3, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 39 min |
| Jul 3, 3:37 PM CDT | Areal Flood Advisory | SGF | Greene | 97 min |
| Jul 3, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 28 min |
| Jul 3, 3:41 PM CDT | Special Weather Statement | SGF | Laclede | 34 min |
| Jul 3, 3:50 PM CDT | Special Weather Statement | SGF | Maries | 25 min |
| Jul 3, 4:05 PM CDT | Special Weather Statement | SGF | Pulaski | 25 min |
| Jul 3, 4:37 PM CDT | Special Weather Statement | SGF | Phelps | 38 min |
| Jul 3, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Jul 3, 5:48 PM CDT | Special Weather Statement | SGF | Vernon | 27 min |
| Jul 3, 6:00 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 30 min |
| Jul 3, 6:04 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 56 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.